# SDR DHL2001724004

- Difficulty date: April 27, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER CARGO SMOKE MX LIGHT ILLUMINATED.  PERFORMED SYSTEM ADV/TEST PER 26-16-0, PAGE 501.  SYS OFF LIGHT EXTINGUISHED AND DID NOT COME BACK ON.
